# SDR IPXA2019012438285

- Difficulty date: January 16, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 19,034 hours, 11,877 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5724240920000
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C LT WING IB LOWER TRAILING EDGE JUST AFT OF PYLON, PANEL LAND GOUGED AND CRACKED. REMOVED AND REPLACED IAW SRM 51-40-21.
